# SDR QXEA2012061800467

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 6,520 hours, 6,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODD ODOR DURING TAKEOFF.  ODOR DISCIPATED SHORTLY AFTER TAKEOFF AND DID NOT RETURN.  DEBRIEFED FLIGHT DECK AND CABIN CREW IAW AIR CONAMINATION CHECKLIST.  REMOVED AFT GALLEY MAPCOS AND PERFORMED GVI OF ELECTRICAL SOCKETS AND WIRING W/NO DEFECTS NOTED.  INSPECTED FWD CARGO FWD CARGO PIT AND RELATED ELECTRICAL WIRING/LIGHTING, NO DEFECTS NOTED.  INSPECTED RECIRC FAN FILTER, WIRING CONNECTORS AND CIRCUIT BOARD, NO DEFECTS NOTED.  INSPECTED ALL LIGHTING AND BALLAST IN CABIN, INSPECTED AFT CARGO BAY LIGHTING, INSPECTED LAVATORY LIGHTING AND SWITCHES, INSPECTED GALLEY LIGHTING, SWITCHES AND CONTROL PANEL, NO DEFECTS NOTED.  INSPECTED APU GROUND STUD, SHUNT, WIRING AND TERMINALS IN AFT CARGO BAY, NO DEFECTS NOTED.  INSPECTED A/C PSU PANELS ROW 14-20, NO DEFECTS NOTED.  INSPECTED AREAS COVERED BY CEILING PANELS IN THE AFT GALLEY AND UNDER CENTER AISLE FLOOR PANELS FROM ROW 2-20, NO DEFECTS NOTED.  GROUND RAN BOTH ENGINES AND OPERATED BLEEDS 1 AND 2 AT MAX.  SHUTDOWN ENGINES.  RAN APU AND C/W SL-21-012A, NO DEFECTS OR ABNORMAL SMELLS/ODERS NOTED.  RETURNED TO SERVICE.
